Alert archive / Florida / Special Weather Statements in 2025
Special Weather Statement, NWS Miami, FL
NWS Miami, FL issued this special weather statement at Jul 22, 2025, 2:21 PM EDT for Collier County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 22, 2025, 2:21 PM EDT (18:21 UTC)
- Expired
- Jul 22, 2025, 3:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
- Hail
- 0.25 in
- Wind
- 50
County Collier County, FL
The radar
The Miami radar (KAMX), 142 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Key West, FL (KNQX), launched 12:00Z, 6.4 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1453 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 852 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
905
WWUS82 KMFL 221821
SPSMFL
Special Weather Statement
National Weather Service Miami FL
221 PM EDT Tue Jul 22 2025
FLZ069-070-221900-
Coastal Collier County FL-Inland Collier County FL-
221 PM EDT Tue Jul 22 2025
...A strong thunderstorm will impact portions of northwestern Collier
County through 300 PM EDT...
At 221 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Vineyards, or near Golden Gate Estates,
moving southeast at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naples, Golden Gate Estates, Belle Meade, Marco Island Airport,
Orangetree, Naples Manor, Golden Gate, Lely Resort, West Toll Gate On
Alligator Alley, Vineyards, North Naples, Naples Park, East Naples,
Lely, South Blocks Golde, Picayune Strand State Forest, Intersection
I-75 And Everglades Blvd, Quail Creek Estate, and Fiddlers Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2632 8180 2632 8166 2637 8166 2640 8157
2610 8141 2596 8170 2597 8169 2597 8170
2598 8170 2631 8182
TIME...MOT...LOC 1821Z 336DEG 11KT 2627 8168
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
$$
CWCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 22, 1:44 PM EDT, 37 minutes earlier.
Area forecast discussion, Jul 22, 1:44 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Miami FL 144 PM EDT Tue Jul 22 2025 ...New AVIATION... .SHORT TERM... (Today through Wednesday) Issued at 141 AM EDT Tue Jul 22 2025 Surface low pressure will continue to drift southwestward from the SC/GA border area to settling over northern Florida today through tomorrow. Additionally, the TUTT low is currently present near the central Bahamas and will continue to advect westward for the next couple of days, eventually pushing into the western Gulf waters. This disturbance will provide a quality lifting mechanism that along with a deep plume of moisture (PWATs of 2+ inches, perhaps even up to 2.5 inches in spots) will be able to produce an increasing amount of showers and thunderstorms. The center of the low is expected to go over the Florida Straits or closer to Cuba, but plenty of energy will still stream across the local region. A lot of this activity is expected to be scattered, but overall will cover much more surface area across South Florida versus the last couple of days. In addition to the low pressure moving through the area, additional forcing will be provided by the sea breezes to spark showers and storms. Currently, expected rainfall each day the next two days is in the range of 0.5-1.5 inches with a reasonable worst case scenario showing about 1.5-2.5 inches, which would not be enough to cause flooding concerns. However, the HREF LPMM does show 6-hour precipitation potential of 3-5 inches in isolated areas, so localized flooding is not entirely out of the question. Nevertheless, flooding even on a local level does appear to have a low chance of occurring, but it just can't be entirely ruled out. In addition to rainfall, while there is no true severe threat given that parameters don't jump off the charts, the disturbance could bring in some slightly cooler temps aloft and provide enough instability along with boundary collisions along the sea breezes to get a couple of stronger cores. Guidance also highlights decent DCAPE values (700-1000 J/kg) to support a couple of stronger downbursts. Thus, there does remain a chance for a couple of near- severe storms or even an isolated marginally severe storm the next two days. High temperatures are expected to reach the low to mid 90s across South Florida today before rain hits and low 90s on Wednesday. Overnight lows expected in the low to mid 70s for interior areas and mid to upper 70s closer to the coasts. && .LONG TERM... (Wednesday night through Monday) Issued at 141 AM EDT Tue Jul 22 2025 The low is expected to linger on Thursday, resulting in one more day of increased shower and thunderstorm coverage, although most of the forcing from the low will have departed off into the Gulf, so potentially less rain across the region on Thursday. For the end of the week and into this weekend, surface high pressure and a mid-level ridge are expected to rebuild across the western Atlantic and Florida Peninsula along with a drier air mass returning as some saharan dust (SAL) also approaches from the east. This would bring some quieter weather back to the area and less coverage of rain showers and storms. If this setup holds, any shower and thunderstorm chances would heavily depend on the amount of moisture available and diurnal mesoscale circulations with the sea breezes. Right now, PWATs look to fall well below climo on Saturday (under 1.4-1.5 inches or even less) and then rebounds a bit on Sunday, so this suggests minimal spatial coverage for the weekend in terms of shower and thunderstorm development. High temperatures are expected to reach the low to mid 90s on Thursday, though most areas likely will be in the low 90s. With drier conditions possible late in the week and over the weekend, temperatures may rebound a bit higher again potentially to the mid to upper 90s and bring back risks for excessive heat. This threat will continue to be assessed in the next several days. && .AVIATION... (18Z TAFS) Issued at 143 PM EDT Tue Jul 22 2025 SHRA/TSRA this afternoon could result in MVFR/IFR conditions across all East Coast sites with a TEMPO through 00Z. Conditions improve around nightfall, with light and variable winds overnight. && .MARINE... Issued at 141 AM EDT Tue Jul 22 2025 Overall benign conditions continue across the local waters through the mid-week period. A gentle and highly variable flow continues today with winds increasing to slightly out of the east-southeast for the Atlantic and west for the Gulf with their respective sea breezes. On Wednesday, winds begin to increase to moderate speeds out of the southeast across all waters as a disturbance moves through. With the disturbance, showers and thunderstorms are expected to increase in coverage and can cause locally hazardous seas. In general, seas are still expected under 2 feet for all local waters the next few days. && .PRELIMINARY POINT TEMPS/POPS... Miami 77 89 80 91 / 50 70 30 50 West Kendall 74 89 77 91 / 50 60 30 50 Opa-Locka 77 91 79 92 / 50 70 30 50 Homestead 77 89 79 90 / 50 70 30 50 Fort Lauderdale 77 89 80 90 / 50 70 30 50 N Ft Lauderdale 77 89 80 91 / 60 70 20 50 Pembroke Pines 79 93 81 94 / 50 70 30 50 West Palm Beach 75 90 78 91 / 60 70 20 50 Boca Raton 76 92 79 92 / 60 70 20 50 Naples 77 89 77 93 / 70 90 30 70 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...None. AM...None. GM...None. && SHORT TERM...Redman LONG TERM....Redman AVIATION...Rizzuto
In the hours before
Special weather statement, Jul 22, 2:07 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Miami FL
207 PM EDT Tue Jul 22 2025
FLZ063-066-221830-
Hendry FL-Glades FL-
207 PM EDT Tue Jul 22 2025
...A strong thunderstorm will impact portions of northwestern Hendry
and southwestern Glades Counties through 230 PM EDT...
At 207 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Muse, or 10 miles northwest of Labelle,
moving northeast at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Labelle and Muse.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
&&
LAT...LON 2703 8137 2680 8134 2670 8157 2703 8156
TIME...MOT...LOC 1807Z 242DEG 11KT 2683 8158
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CWCSpecial weather statement, Jul 22, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
221 PM EDT Tue Jul 22 2025
FLZ069-070-221900-
Coastal Collier County FL-Inland Collier County FL-
221 PM EDT Tue Jul 22 2025
...A strong thunderstorm will impact portions of northwestern Collier
County through 300 PM EDT...
At 221 PM EDT, National Weather Service meteorologists were tracking
a strong thunderstorm near Vineyards, or near Golden Gate Estates,
moving southeast at 15 mph.
HAZARD...Wind gusts of 45 to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Naples, Golden Gate Estates, Belle Meade, Marco Island Airport,
Orangetree, Naples Manor, Golden Gate, Lely Resort, West Toll Gate On
Alligator Alley, Vineyards, North Naples, Naples Park, East Naples,
Lely, South Blocks Golde, Picayune Strand State Forest, Intersection
I-75 And Everglades Blvd, Quail Creek Estate, and Fiddlers Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 2632 8180 2632 8166 2637 8166 2640 8157
2610 8141 2596 8170 2597 8169 2597 8170
2598 8170 2631 8182
TIME...MOT...LOC 1821Z 336DEG 11KT 2627 8168
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
CWCThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:05 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 21, 8:12 PM EDT | Special Marine Warning | MFL | 48 min | |
| Jul 21, 8:14 PM EDT | Special Marine Warning | MFL | 46 min | |
| Jul 21, 8:28 PM EDT | Special Weather Statement | MFL | Broward | 32 min |
| Jul 21, 8:41 PM EDT | Special Weather Statement | MFL | Hendry | 34 min |
| Jul 21, 8:55 PM EDT | Special Marine Warning | MFL | 65 min | |
| Jul 22, 2:07 PM EDT | Special Weather Statement | MFL | Glades | 23 min |
| Jul 22, 3:09 PM EDT | Special Marine Warning | MFL | 36 min | |
| Jul 22, 3:35 PM EDT | Special Weather Statement | MFL | Hendry | 25 min |
| Jul 22, 3:37 PM EDT | Special Marine Warning | MFL | 38 min | |
| Jul 22, 3:58 PM EDT | Special Marine Warning | MFL | 32 min | |
| Jul 22, 4:01 PM EDT | Special Weather Statement | MFL | Hendry | 29 min |
| Jul 22, 4:13 PM EDT | Special Weather Statement | MFL | Miami-Dade | 32 min |
| Jul 22, 4:20 PM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Jul 22, 4:42 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 18 min |
| Jul 22, 4:52 PM EDT | Special Weather Statement | MFL | Miami-Dade | 38 min |
| Jul 22, 5:01 PM EDT | Special Weather Statement | MFL | Broward | 44 min |
| Jul 22, 5:46 PM EDT | Special Marine Warning | MFL | 44 min | |
| Jul 22, 6:01 PM EDT | Areal Flood Advisory | MFL | Palm Beach | 59 min |
| Jul 22, 6:08 PM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 52 min |
| Jul 22, 6:15 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 60 min |
| Jul 22, 6:51 PM EDT | Flash Flood Warning | MFL | Miami-Dade | 54 min |
Nearby
Special Weather Statements in Florida, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.